# SDR DALA2015120107345

- Difficulty date: November 28, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 61,184 hours, 19,582 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 138
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, THE BS 138, FRAME WEB WAS FOUND CORRODED AND THE FRAME INNER CHORD WAS FOUND CRACKED BETWEEN STR 23R AND 24R.  A REPAIR WAS ACCOMPLISHED IAW SECTION I OF ERA 520461-14.  THE REPAIR ACCOMPLISHED IAW SECTION I OF ERA 520461-14 IS APPROV ED FOR STATIC STRENGTH FOR 24 MONTHS FROM 26NOV2013. OBTAIN DAMAGE TOLERANCE APPROVAL OF THE SECTION I REPAIR BY 26NOV2015 OR REMOVE THE ACFT FROM REVENUE SERVICE. ASSOCIATED ER/A 56-502461, ADDED FOR AC 5645.  REDEFERRED LOG TO QC, ESTABLISH MONITOR INSPECTION.
